# SDR AALA201712079029

- Difficulty date: December 6, 2017
- Submitted: December 11, 2017
- Operation: Air carrier
- Aircraft: N838NN
- Make and model: Boeing 737823
- Aircraft serial: 31097
- Aircraft time: 23,991 hours, 9,616 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  EMERGENCY EXIT SIGN BY THE RIGHT AFT LAVATORY HAS A MISSING LENS COVER.  REMOVED AND REPLACED EXIT SIGN PER AMM 33-51-01.  OPERATIONAL CHECK GOOD.
